Coinsertion and standard bitableaux

Abhyankar, Shreeram S. ; Kulkarni, Devadatta M. (1990) Coinsertion and standard bitableaux Discrete Mathematics, 85 (2). pp. 115-166. ISSN 0012-365X

Full text not available from this repository.

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:124
Deposited On:17 Sep 2010 06:46
Last Modified:10 May 2011 08:38

Repository Staff Only: item control page